# SDR UPS04843507

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY INOP.  REMOVED AND REPLACED EMERGENCY BATTERY IAW DC-8 AMM 30-50-01.  OPS CK GOOD.
